# SDR AALA20100805TUL20

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STATION 1287 LONGERON 29 RIGHT TO LONGERON 30.  FABRICATED SERVICEABLE SHEAR TIE AND REPAIR SPLICES PER SRM 53-03-00. TREATED, PRIMED AND PAINTED ALL BARE AREAS PER SRM 51-10-03.
